Alert archive / Tennessee / Tornado Warnings in 2024

Tornado Warning 30, NWS Nashville, TN

May 8, 2024Giles County, Tennessee

NWS Nashville, TN issued this tornado warning at May 8, 2024, 7:56 PM CDT for Giles County, Tennessee. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2024, 7:56 PM CDT (00:56 UTC)
Expired
May 8, 2024, 8:30 PM CDT
In force
34 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

County Giles County, TN

The radar

The Northeast Alabama radar (KHTX), 80 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 1:13 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2024-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2665 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2024-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2665 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

619 
WFUS54 KOHX 090056
TOROHX
TNC055-090130-
/O.NEW.KOHX.TO.W.0030.240509T0056Z-240509T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
756 PM CDT Wed May 8 2024

The National Weather Service in Nashville has issued a

* Tornado Warning for...
  Southeastern Giles County in Middle Tennessee...

* Until 830 PM CDT.

* At 756 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles northwest of Ardmore, or 9 miles southeast of
  Pulaski, moving east at 30 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern Giles County, including the following locations...
  Ardmore, Prospect, Elkton, and Frankewing.

This includes Interstate 65 between mile markers 1 and 13.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3500 8703 3515 8704 3520 8683 3500 8684
      3499 8691
TIME...MOT...LOC 0056Z 259DEG 28KT 3508 8695 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Mueller
3 follow-up statements
449 
WWUS54 KOHX 090058
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
758 PM CDT Wed May 8 2024

TNC055-090130-
/O.CON.KOHX.TO.W.0030.000000T0000Z-240509T0130Z/
Giles TN-
758 PM CDT Wed May 8 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHEASTERN GILES COUNTY...

At 758 PM CDT, a confirmed tornado was located 8 miles northwest of
Ardmore, or 9 miles southeast of Pulaski, moving east at 30 mph.

HAZARD...Damaging tornado and half dollar size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Pulaski, Ardmore, Elkton, Prospect, and Frankewing.

This includes Interstate 65 between mile markers 1 and 13.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3500 8703 3515 8704 3520 8683 3500 8684
      3499 8691
TIME...MOT...LOC 0058Z 259DEG 28KT 3508 8693 

TORNADO...OBSERVED
MAX HAIL SIZE...1.25 IN

$$

Mueller
023 
WWUS54 KOHX 090108
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
808 PM CDT Wed May 8 2024

TNC055-090130-
/O.CON.KOHX.TO.W.0030.000000T0000Z-240509T0130Z/
Giles TN-
808 PM CDT Wed May 8 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHEASTERN GILES COUNTY...

At 806 PM CDT, a confirmed tornado was located 7 miles north of
Ardmore, or 12 miles southeast of Pulaski, moving east at 30 mph.

HAZARD...Damaging tornado and half dollar size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Ardmore, Elkton, and Frankewing.

This includes Interstate 65 between mile markers 1 and 13.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3499 8696 3517 8696 3520 8683 3500 8684
      3499 8691
TIME...MOT...LOC 0106Z 259DEG 28KT 3509 8685 

TORNADO...OBSERVED
MAX HAIL SIZE...1.25 IN

$$

Mueller
107 
WWUS54 KOHX 090124
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
824 PM CDT Wed May 8 2024

TNC055-090134-
/O.EXP.KOHX.TO.W.0030.000000T0000Z-240509T0130Z/
Giles TN-
824 PM CDT Wed May 8 2024

...THE TORNADO WARNING FOR SOUTHEASTERN GILES COUNTY WILL EXPIRE AT
830 PM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 300 AM CDT for Middle
Tennessee.

&&

LAT...LON 3499 8696 3517 8696 3520 8683 3500 8684
      3499 8691
TIME...MOT...LOC 0124Z 259DEG 28KT 3512 8669 

$$

Mueller

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at May 8, 6:35 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, May 8, 6:35 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
635 PM CDT Wed May 8 2024

...New AVIATION...

.SHORT TERM...
(Rest of today through Friday)
Issued at 1152 AM CDT Wed May 8 2024

Earlier warm front now stationary and centered w-e just north of I-
40. This far northern area has served as the flood threat with
numerous advisories and warnings issued thus far. Flood reports have
been received mainly across the Robertson and Sumner county areas.
Energy along the boundary is working eastward with the bulk of the
activity now across the Plateau. To the south, airmass is hanging on
to a weak cap despite warming temps. Upstream however, 2 separate
slugs of energy will be pushing southeastward. This translates to 2
rounds of severe. The 1st will occur from 3pm to 6pm, with the 2nd
round in the 8 pm to midnight timeframe. All forms of severe weather
will be possible. Instabilities will be greatest across our south so
I would think the largest(non tornadic) hail would occur there. As
for rainfall amounts, the flood watch shall continue. Latest Hrrr
shows isolated storm totals of up to 6 inches across an area
stretching from far north central middle TN eastward across the
northern Plateau. Now models do hang onto the light to
moderate shower activity through 12Z to 18Z before ending.

Look for clearing skies Thursday night with cooler temps. Upper
troughing will feature a Friday shortwave with a few showers.
Saturday looks similar with an additional shortwave. The near term
temps will continue to run rather warm tonight and Thursday with 80s
for highs once again. Noticeably cooler by Friday morning with lows
back down into the 50s. We may seven see some 40s by Saturday
morning.

&&

.LONG TERM...
(Friday Night through next Wednesday)
Issued at 1152 AM CDT Wed May 8 2024

In the extended forecast, ridging will return for Monday. The next
system of interest will be for Tuesday and Wednesday of next week.
Instability looks weak for now so mostly just looking at showers and
non severe tstms for now.

Extended temps will start out on the cool side but will warm back to
near 80 for highs by mid week. Overnight lows will work back into
the lower 60s as well.

&&

.AVIATION...
(00Z TAFS)
Issued at 628 PM CDT Wed May 8 2024

Widespread thunderstorms will continue across the area through 09z.
IFR/LIFR conditions in thunderstorms due low cigs, low vis, heavy
rain, and gusty winds. A line of thunderstorms will move in to the
northwest after 04z and will work south and east through 09z.
Gusty winds will be possible along with that line along with the
heavy rain. VFR conditions should build in behind the line but
light rain will linger through the night. Rain moves out after
12z. Southerly winds up to 10 knots shifting westerly behind the
line of thunderstorms, higher winds possible in any thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      68  86  58  72 /  90  30  10  10
Clarksville    66  83  54  70 /  80  10  10  10
Crossville     63  79  53  66 /  90  50  20  30
Columbia       66  85  56  72 / 100  30  10  10
Cookeville     65  80  54  67 /  90  50  20  20
Jamestown      63  79  53  66 /  90  50  20  30
Lawrenceburg   66  84  57  72 / 100  40  10  10
Murfreesboro   66  85  55  72 / 100  40  10  10
Waverly        66  83  54  71 /  90  10  10  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday morning for Bedford-Cannon-Cheatham-
Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Grundy-
Hickman-Houston-Humphreys-Jackson-Lewis-Macon-Marshall-Maury-
Montgomery-Overton-Perry-Pickett-Putnam-Robertson-Rutherford-
Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White-Williamson-
Wilson.

&&

SHORT TERM...21
LONG TERM....21
AVIATION.....Mueller

In the hours before

Local storm report, May 8, 5:37 PM CDT, 2 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
537 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     Hail             6 S Coopertown          36.35N 86.95W
05/08/2024  E1.25 Inch       Cheatham           TN   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

RRH
Local storm report, May 8, 5:39 PM CDT, 2 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
539 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     Funnel Cloud     2 SW Charlotte          36.17N 87.37W
05/08/2024                   Dickson            TN   Storm Chaser

&&

RRH
Local storm report, May 8, 5:44 PM CDT, 2 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
544 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     Tornado          4 ENE Columbia          35.64N 86.98W
05/08/2024                   Maury              TN   Trained Spotter

&&

RRH
Local storm report, May 8, 6:02 PM CDT, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
602 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     Tornado          6 SSE Spring Hill       35.66N 86.89W
05/08/2024                   Maury              TN   Trained Spotter

            Significant, large tornado reported.

&&

RRH
Local storm report, May 8, 6:08 PM CDT, 1 hour 48 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
608 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     Hail             1 SSE Inglewood         36.20N 86.72W
05/08/2024  M1.00 Inch       Davidson           TN   Public

&&

RRH
Local storm report, May 8, 6:42 PM CDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
642 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     Tstm Wnd Gst     7 S Murfreesboro        35.76N 86.41W
05/08/2024  E70 MPH          Rutherford         TN   Trained Spotter

&&

RRH

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:00 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford45 min
May 8, 7:06 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, DeKalb, Rutherford, Warren39 min
May 8, 7:08 PM CDTTornado WarningOHXBedford, Marshall, Rutherford37 min
May 8, 7:13 PM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, White47 min
May 8, 7:19 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatOHXSumner15 hr
May 8, 7:19 PM CDTSevere Thunderstorm WarningOHXGiles, Marshall41 min
May 8, 7:23 PM CDTFlash Flood WarningOHXCannon, Cumberland, DeKalb, Putnam, Van Buren, Warren and 1 more3 hr
May 8, 7:24 PM CDTTornado WarningOHXCannon, Coffee, DeKalb, Warren, White36 min
May 8, 7:29 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall46 min
May 8, 7:38 PM CDTTornado WarningOHXBedford, Cannon, Coffee, Rutherford, Warren37 min
May 8, 7:41 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White34 min
May 8, 7:46 PM CDTTornado WarningOHXCumberland, Fentress, Overton, Putnam29 min
May 8, 7:48 PM CDTSevere Thunderstorm WarningOHXGrundy, Van Buren, Warren27 min
May 8, 7:50 PM CDTTornado WarningOHXBedford, Giles, Marshall25 min
May 8, 8:02 PM CDTRiver Flood WarningOHXMontgomery, Robertson56 hr
May 8, 8:07 PM CDTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Grundy, Marshall, Rutherford and 1 more3 hr
May 8, 8:07 PM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Grundy, Warren38 min
May 8, 8:09 PM CDTTornado WarningOHXCumberland, Fentress36 min
May 8, 8:13 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress32 min
May 8, 8:18 PM CDTSevere Thunderstorm WarningOHXGrundy, Van Buren, Warren27 min
May 8, 8:19 PM CDTTornado WarningOHXCoffee, Grundy, Warren26 min
May 8, 8:30 PM CDTRiver Flood AdvisoryOHXSumner, Trousdale, Wilson11 hr
May 8, 8:41 PM CDTTornado WarningOHXCoffee, Grundy, Warren49 min
May 8, 9:00 PM CDTFlash Flood WarningOHXCannon, Coffee, Warren3 hr
May 8, 9:43 PM CDTSevere Thunderstorm WarningOHXGiles32 min
May 8, 9:55 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart35 min
May 8, 10:22 PM CDTFlash Flood WarningOHXClay, Fentress, Jackson, Overton, Pickett, Putnam and 1 more8 hr
May 8, 10:37 PM CDTFlash Flood WarningOHXCumberland, DeKalb, Putnam, Smith, Van Buren, Warren and 1 more8 hr
May 8, 10:51 PM CDTFlash Flood WarningOHXCannon, Cheatham, Davidson, DeKalb, Rutherford, Smith and 2 more8 hr
May 8, 11:02 PM CDTFlash Flood WarningOHXBedford, Cannon, Coffee, Grundy, Rutherford, Van Buren and 1 more8 hr
May 8, 11:26 PM CDTRiver Flood AdvisoryOHXDavidson4 days
May 9, 12:49 AM CDTFlash Flood WarningOHXCheatham, Dickson, Houston, Montgomery, Robertson, Stewart5 hr
May 9, 12:54 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Perry36 min
May 9, 1:03 AM CDTSpecial Weather StatementOHXStewart27 min
May 9, 1:06 AM CDTTornado WarningOHXHickman, Perry24 min
May 9, 1:14 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson30 min
May 9, 1:27 AM CDTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner33 min
May 9, 1:27 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Maury, Williamson33 min
May 9, 1:43 AM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart34 min
May 9, 1:58 AM CDTSpecial Weather StatementOHXMacon, Smith, Trousdale47 min
May 9, 1:59 AM CDTSevere Thunderstorm WarningOHXDavidson, Maury, Rutherford, Williamson46 min
May 9, 2:06 AM CDTFlash Flood WarningOHXCheatham, Davidson, Jackson, Macon, Robertson, Smith and 3 more6 hr
May 9, 2:17 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Lewis, Maury and 1 more25 min
May 9, 2:50 AM CDTSpecial Weather StatementOHXCannon25 min
May 9, 3:03 AM CDTSpecial Weather StatementOHXBedford, Giles, Lawrence, Marshall, Maury42 min
May 9, 3:08 AM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury37 min
May 9, 3:13 AM CDTTornado WarningOHXBedford, Marshall, Maury32 min
May 9, 3:20 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall25 min
May 9, 3:50 AM CDTSpecial Weather StatementOHXCoffee, Grundy, Warren25 min
May 9, 4:06 AM CDTSevere Thunderstorm WarningOHXCoffee, Grundy, Warren26 min
May 9, 4:21 AM CDTTornado WarningOHXGrundy9 min
May 9, 4:58 AM CDTRiver Flood AdvisoryOHXDavidson66 hr
May 9, 5:05 AM CDTRiver Flood AdvisoryOHXCheatham11 hr
May 9, 5:15 AM CDTRiver Flood AdvisoryOHXStewart4 days
May 9, 6:51 AM CDTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Cumberland, DeKalb, Grundy and 8 more3 hr
May 9, 7:11 AM CDTRiver Flood AdvisoryOHXDavidson5 hr
May 9, 7:58 AM CDTRiver Flood WarningOHXSumner, Trousdale, Wilson26 hr
May 9, 9:55 AM CDTFlash Flood WarningOHXSumner3 hr
May 9, 9:58 AM CDTFlash Flood WarningOHXRobertson3 hr
May 9, 10:25 AM CDTRiver Flood WarningOHXMontgomery58 hr
May 9, 10:25 AM CDTRiver Flood WarningOHXDavidson36 hr
May 9, 10:25 AM CDTRiver Flood WarningOHXStewart60 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXCheatham39 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson49 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson44 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson11 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson48 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson47 hr
May 9, 1:24 PM CDTRiver Flood AdvisoryOHXWilliamson30 hr
May 9, 1:26 PM CDTRiver Flood AdvisoryOHXDavidson, Williamson33 hr
May 9, 1:55 PM CDTAreal Flood AdvisoryOHXMacon, Robertson, Sumner, Trousdale12 hr
May 9, 1:57 PM CDTAreal Flood AdvisoryOHXRutherford12 hr
May 9, 2:04 PM CDTAreal Flood AdvisoryOHXWhite12 hr
May 9, 2:08 PM CDTAreal Flood AdvisoryOHXWarren12 hr

Nearby

Tornado Warnings in Tennessee, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.